# SDR DALA2024111911078

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 90,000 hours, 23,146 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 KNUCKLE KNOCKER ON 4L DOOR NOT RETRACTING IN DISARMED POSITION. CORRECTIVE ACTION: CLEANED EDGES AROUND KNUCKLE KNOCKER WHICH CAUSED JAMMING. NOW OPS CK OK REF B 757 AMM 52-02. (6643308)
